MathSciNet Relay Station
MathSciNet bibliographic data
MR271044 (42 #5927) 10.42
Suryanarayana, D.; Sitaramachandra Rao, R. On the order of the error function fo the $k$-free integers. Proc. Amer. Math. Soc. 28 1971 53–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement